Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Auslander-Reiten theory of small half quantum groups


Author: Julian Külshammer
Journal: Proc. Amer. Math. Soc. 142 (2014), 1109-1119
MSC (2010): Primary 16G20, 16G70, 17B37
Published electronically: January 10, 2014
MathSciNet review: 3162234
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For the small half quantum groups $ u_\zeta (\mathfrak{b})$ and $ u_\zeta (\mathfrak{n})$ we show that the components of the stable Auslander-Reiten quiver containing gradable modules are of the form $ \mathbb{Z}[\mathbb{A}_\infty ]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16G20, 16G70, 17B37

Retrieve articles in all journals with MSC (2010): 16G20, 16G70, 17B37


Additional Information

Julian Külshammer
Affiliation: Christian-Albrechts-Universität zu Kiel, Ludewig-Meyn-Str. 4, 24098 Kiel, Germany
Address at time of publication: Institut für Algebra und Zahlentheorie, Universität Stuttgart, Pfaffenwaldring 57, 70569 Stuttgart, Germany
Email: julian.kuelshammer@mathematik.uni-stuttgart.de

DOI: https://doi.org/10.1090/S0002-9939-2014-11848-X
Received by editor(s): February 8, 2012
Received by editor(s) in revised form: May 3, 2012
Published electronically: January 10, 2014
Additional Notes: This work was supported by the D.F.G. priority program SPP1388 “Darstellungstheorie”
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.